# SDR TSAA0253236

- Difficulty date: October 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MODIFICATION TO THE WEB AND DOUBLER OF THE MAIN WHEEL WELL PRESSURE FLOOR TRANSVERSE BEAM BETWEEN BS 650 AND BS 727 AND BETWEEN RT AND LT BBL 45.  FABRICATED WEB FILLER AND REPAIR DOUBLER IAW FIGURE 7.  REPLACED ANGLE, CHANNEL AND DOUBLER WITH PARTS FABRICATED PER FIGURE 3.  VERIFIED 8110-3 RECEIVED.  COMPLETED MODIFICATION IAW ECO 2299, FIGURE 3/7.  AIRCRAFT RETURNED TO SERVICE. (M)
